Rapid onset of haemodynamic effects after angiotensin converting enzyme-inhibitor overdose: implications for initial patient triage

Christopher Lucas, G A Christie, W S Waring

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

Angiotensin converting enzyme (ACE)-inhibitor overdose may result in severe hypotension. Existing data do not adequately deal with the likely onset of haemodynamic effects, which has implications for the appropriate duration of monitoring in the acute-care setting. Therefore, the relationship between the interval after an ACE-inhibitor overdose and onset of hypotension was examined.
Original languageEnglish
Pages (from-to)854-7
Number of pages4
JournalEmergency Medicine Journal
Volume23
Issue number11
DOIs
Publication statusPublished - 2006

Fingerprint

Dive into the research topics of 'Rapid onset of haemodynamic effects after angiotensin converting enzyme-inhibitor overdose: implications for initial patient triage'. Together they form a unique fingerprint.

Cite this